# SDR HNAA2025081800572

- Difficulty date: August 16, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 46,737 hours, 43,856 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE ON APU BLEED, EXHAUST FUMES NOTED ON AIRCRAFT. CLEARED ON ENGINE BLEED.      OPERATED PACKS ON APU BLEED IRT TO AMM TASK 21-20-00-700-801-A. NO EXHAUST SMELL NOTED. CLEAR MEL.
